| Model Number |
SI-1371-M |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One 13f agilis steerable introducer sheath was received for evaluation.The dilator was also returned.The sheath did not deflect in one direction due to the pull ring being pulled out of position and the detachment of one of the pull wires from the pull ring at the distal end of the sheath.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformances associated with the reported event were identified.
Event or Problem Description
This report applies to the agilis introducer that experienced the steering / deflection issue and is to advise of a displacement of the pull ring at the distal end of the sheath.During an atrial fibrillation pfa procedure, it was noted to be difficult to reach the right inferior pulmonary veins (ripv).All 3 other veins were targeted with ease.The physician noted that the sheath stopped steering as expected, thinking the pull wire may be broken.The sheath was replaced and the catheter and non-abbott guidewire (starter guidewire by boston scientific) were also removed.The procedure was finished without ablation in the ripv.The patient was stable.